MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Lot Number 5211891
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6) the patient's mother reported that a night before this report, she went to give bolus to her son while he was asleep but then she smelled insulin and found that the tubing was detached close to the site location.The tubing looked completely intact and was not pulled.It looked like it had slid out.The site location was upper right arm and the pump was in a case in his right pocket.The infusion had been in use was almost three days and the infusions were stored in an armoire in the house with an air conditioner.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information was available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key8801424
Report Number3003442380-2019-01629
Device Sequence Number13533208
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2020
Device Lot Number5211891
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1